# SDR ASOA20120822071

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 31,668 hours, 23,554 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT HAS CORROSION AT FR 22.  REPAIRED IAW EC5310-01373.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
